# SDR 06FDEA03410

- Difficulty date: September 23, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22924
- Aircraft time: 31,955 hours, 18,384 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

UPON T/O, SMELLED UNKNOWN ODOR.  DURING CLIMB, IT DISSIPATED AND CAME BACK A FEW TIMES.  AT FL 260, DECLARED A PRECAUTIONARY EMERGENCY.  WHEN POWER CAME BACK DESCENDED, THE FUMES WENT AWAY AND DID NOT RETURN.  ALL THE WAY PACK TO EWR, IT SEEMS TO COME AND GO W/THROTTLES.  RAN ENGINES AT VARIOUS POWER SETTINGS UP TO TAKEOFF.  POWER EPR IAW B727 JRH CH 4 AND 7-15 WITH BLEEDS ISOLATED AND ALL OPEN, CYCLING PACKS HOT/COLD.  NO NOTICEABLE ODORS IN COCKPIT AT THIS TIME.  CHECKED GASPER FAN, OPS NORMAL, NO ODORS.  CHECKED MDC COMPARTMENT FOR POSSIBLE SPILLS, NONE.
